Sokoloff, Dmitry Dmitrievich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 45
Presentations: 6

Number of views:
This page:3099
Abstract pages:8951
Full texts:4022
Doctor of physico-mathematical sciences
Main publications:
  • "Magnetic Fields in Astrophysics", Zeldovich Ya., Ruzmaikin A., Sokoloff D., Gordon and Breach, N-Y, 1983.
  • "Magnetic Fields of Galaxies", Ruzmaikin A., Shukurov A., Sokoloff D., Kluwer, Dordrecht, 1988.
  • "Swing excitation and magnetic activity in close binary systems", Mon. Not. roy. Astr. Soc., 2002, 334, N4, 925-932, D.Sokoloff, N.Piskunov.
  • "Magnetic fields in barred galaxies. I. The atlas. Astron. Astrophys"., 2002, 391, 83-102, R. Beck, V. Shoutenkov, M. Ehle, J.I. Harnett, R.F. Haynes, A. Shukurov, D.Sokoloff, M. Thierbach.
  • "Nonaxisymmetric cool spot distributions and dynamo action in close binaries", Astron. Astrophys., 396, 885-893, 2002, D.Moss, N.Piskunov, D.Sokoloff.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. R. A. Stepanov, D. D. Sokoloff, “Magnetic helicity and prospects for its observation in the interstellar medium”, UFN, 189:12 (2019),  1285–1291  mathnet  elib; Phys. Usp., 62:12 (2019), 1208–1213  isi  scopus
2. A. O. Kalinin, D. D. Sokoloff, “Intermittency of vector fields and natural random number generators”, Num. Meth. Prog., 17:1 (2016),  1–6  mathnet
3. D. D. Sokoloff, “Problems of magnetic dynamo”, UFN, 185:6 (2015),  643–648  mathnet  elib; Phys. Usp., 58:6 (2015), 601–605  isi
4. D. D. Sokoloff, R. A. Stepanov, P. G. Frick, “Dynamos: from an astrophysical model to laboratory experiments”, UFN, 184:3 (2014),  313–335  mathnet  elib; Phys. Usp., 57:3 (2014), 292–311  isi  elib  scopus
5. E. A. Illarionov, D. D. Sokoloff, V. N. Tutubalin, “Stationary distribution of product of matrices with random coefficients”, Num. Meth. Prog., 13:1 (2012),  218–225  mathnet
6. P. M. Akhmet'ev, V. B. Semikoz, D. D. Sokolov, “Hypermagnetic helicity flux in the nuclei of a new phase in the electroweak phase transition”, Pis'ma v Zh. Èksper. Teoret. Fiz., 91:5 (2010),  233–236  mathnet; JETP Letters, 91:5 (2010), 215–218  isi  scopus
7. E. A. Mikhaylov, D. D. Sokoloff, V. N. Tutubalin, “The fundamental matrix for the Jacobi equation with random coefficients”, Num. Meth. Prog., 11:3 (2010),  261–268  mathnet
8. D. A. Grachev, D. D. Sokolov, “Высшие статистические моменты решения уравнения Якоби со случайной кривизной”, Matem. Mod. Kraev. Zadachi, 3 (2008),  83–86  mathnet
9. D. D. Sokoloff, S. N. Nefedov, “A small-mode approximation in the stellar dynamo problem”, Num. Meth. Prog., 8:2 (2007),  195–204  mathnet
10. D. A. Grachev, D. D. Sokoloff, “Numerical modeling of growth of multiplicative random quantities”, Num. Meth. Prog., 8:1 (2007),  1–5  mathnet
11. È. R. Rozendorn, D. D. Sokolov, “Two-dimensional pseudo-Riemannian metrics reconstructed by a given curvature”, Fundam. Prikl. Mat., 11:1 (2005),  85–92  mathnet  mathscinet  zmath; J. Math. Sci., 141:1 (2007), 965–969  scopus
12. M. E. Artyushkova, D. D. Sokoloff, “Numerical modeling of conjugated point distribution along a geodesic with random curvature”, Num. Meth. Prog., 5:1 (2004),  291–296  mathnet
13. V. G. Lamburt, È. R. Rozendorn, D. D. Sokolov, V. N. Tutubalin, “Geodesies with random curvature on Riemannian and pseudo-Riemannian manifolds”, Tr. Geom. Semin., 24 (2003),  99–106  mathnet
14. V. G. Lamburt, D. D. Sokolov, V. N. Tutubalin, “Jacobi Fields along a Geodesic with Random Curvature”, Mat. Zametki, 74:3 (2003),  416–424  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 393–400  isi  scopus
15. T. Yu. Antonov, P. G. Frick, D. D. Sokoloff, “Alignment in free decaying MHD turbulence”, Num. Meth. Prog., 1:1 (2000),  14–18  mathnet
16. A. A. Bukov, Vl. V. Voevodin, O. V. Kozyreva, V. Yu. Popov, D. D. Sokolov, “Evolution of two-dimensional contrast structures of complex form”, Zh. Vychisl. Mat. Mat. Fiz., 39:5 (1999),  801–811  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:5 (1999), 769–778
17. U. Il'khamov, D. D. Sokoloff, “Realizability of lentil-shaped polyhedra in a pseudo-Euclidean space”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 2,  3–6  mathnet  mathscinet  zmath
18. G. M. Dvorina, A. A. Ruzmaikin, D. D. Sokoloff, “Hot spots in a turbulent-flow with heat liberation”, TVT, 27:4 (1989),  765–770  mathnet; High Temperature, 27:4 (1989), 610–615  isi
19. S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokoloff, “Short-correlated random flow as a fast dynamo”, Dokl. Akad. Nauk SSSR, 295:3 (1987),  576–579  mathnet  mathscinet
20. W. G. Gaydalovich, U. Il'khamov, D. D. Sokoloff, “Closed convex surfaces in a pseudo-Euclidean space”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 9 (1987),  154–159  mathnet  mathscinet  zmath
21. Ya. B. Zel'dovich, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokoloff, “Intermittency in random media”, UFN, 152:1 (1987),  3–32  mathnet; Phys. Usp., 30:5 (1987), 353–369
22. W. G. Gaydalovich, D. D. Sokolov, “About convex polyhedra with indefinite metric”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 5,  5–11  mathnet  mathscinet  zmath
23. Ya. B. Zel'dovich, A. A. Ruzmaikin, D. D. Sokoloff, “Representation of a three-dimensional vector field by scalar potentials”, Dokl. Akad. Nauk SSSR, 284:1 (1985),  103–106  mathnet  mathscinet
24. Ya. B. Zel'dovich, D. D. Sokoloff, “Eigenoscillations of a domain with a random boundary”, Dokl. Akad. Nauk SSSR, 280:1 (1985),  75–77  mathnet  mathscinet
25. Ya. B. Zel'dovich, D. D. Sokoloff, “Поправки к статье “Фрактали, подобие, промежуточная асимптотика””, UFN, 147:1 (1985),  200  mathnet
26. Ya. B. Zel'dovich, D. D. Sokoloff, “Fractals, similarity, intermediate asymptotics”, UFN, 146:3 (1985),  493–506  mathnet; Phys. Usp., 28:7 (1985), 608–616
27. S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokoloff, “Kinematic dynamo in random flow”, UFN, 145:4 (1985),  593–628  mathnet; Phys. Usp., 28:4 (1985), 307–327
28. Ya. B. Zel'dovich, D. D. Sokoloff, “Zeros of eigenfunctions of free and forced oscillations of continual systems with dissipation”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  358–361  mathnet  mathscinet
29. V. V. Pelipenko, D. D. Sokolov, “Extrinsic complete surfaces of constant negative curvature in pseudo-Euclidean space $E_{2,1}^3$”, Uspekhi Mat. Nauk, 39:4(238) (1984),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 135–136  isi
30. V. I. Arnol'd, Ya. B. Zel'dovich, A. A. Ruzmaikin, D. D. Sokolov, “Stationary magnetic field in a periodic flow”, Dokl. Akad. Nauk SSSR, 266:6 (1982),  1357–1361  mathnet  mathscinet
31. S. B. Kadomtsev, È. G. Poznyak, D. D. Sokolov, “Some problems of Lobachevskii geometry that are connected with physics”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 13 (1982),  157–188  mathnet  mathscinet  zmath; J. Soviet Math., 25:4 (1984), 1331–1350
32. R. F. Galeeva, V. V. Pelipenko, D. D. Sokolov, “Infinitely small deformations of surfaces in pseudo-Euclidean space”, Uspekhi Mat. Nauk, 37:5(227) (1982),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 172–173  isi
33. D. D. Sokolov, “Surfaces in pseudo-Euclidean space”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 11 (1980),  177–201  mathnet  mathscinet  zmath; J. Soviet Math., 17:1 (1981), 1676–1688
34. D. D. Sokolov, “On the limit cone of saddle surfaces in pseudo-Euclidean space”, Uspekhi Mat. Nauk, 35:6(216) (1980),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:6 (1980), 107–108  isi
35. D. D. Sokolov, “Convex surfaces having bounded total curvature in pseudo-Euclidean space”, Uspekhi Mat. Nauk, 34:3(207) (1979),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:3 (1979), 222–223
36. D. D. Sokolov, “On convex surfaces with an indefinite metric”, Uspekhi Mat. Nauk, 33:4(202) (1978),  227–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:4 (1978), 265–266
37. D. D. Sokoloff, A. A. Starobinskii, “On the structure of curvature tensor on conical singularities”, Dokl. Akad. Nauk SSSR, 234:5 (1977),  1043–1046  mathnet
38. È. G. Poznyak, D. D. Sokolov, “Isometric immersions of Riemannian spaces in Euclidean spaces”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 15 (1977),  173–211  mathnet  mathscinet  zmath; J. Soviet Math., 14:4 (1980), 1407–1428
39. D. D. Sokolov, “The regularity of convex surfaces with definite metric in three-dimensional pseudo-Euclidean space”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 8 (1977),  257–277  mathnet  mathscinet  zmath; J. Soviet Math., 13:5 (1980), 695–706
40. D. D. Sokolov, “The structure of the limit cone of a convex surface in pseudo-Euclidean space”, Uspekhi Mat. Nauk, 30:1(181) (1975),  261–262  mathnet  mathscinet  zmath
41. D. D. Sokolov, “Two-dimensional convex surfaces with definite metric in three-dimensional pseudoeuclidean space”, Tr. Geom. Sem., 6 (1974),  277–293  mathnet  mathscinet  zmath
42. D. D. Sokolov, “Imbedding of pseudo-Riemannian manifolds in a pseudo-euclidean space”, Mat. Zametki, 9:2 (1971),  193–198  mathnet  zmath; Math. Notes, 9:2 (1971), 113–116
43. D. D. Sokolov, “On some properties of an indefinite metric”, Mat. Sb. (N.S.), 86(128):1(9) (1971),  3–8  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:1 (1971), 1–6
44. D. D. Sokoloff, “On topology of universe models”, Dokl. Akad. Nauk SSSR, 195:6 (1970),  1307–1309  mathnet

45. V. F. Butuzov, A. A. Bykov, I. E. Mogilevskii, Yu. V. Mukhartova, N. N. Nefedov, A. G. Sveshnikov, D. D. Sokoloff, N. A. Tikhonov, N. E. Shapkina, A. G. Yagola, “К семидесятипятилетию Александра Николаевича Боголюбова”, Zh. Vychisl. Mat. Mat. Fiz., 60:9 (2020),  1451–1452  mathnet  elib
46. A. N. Bogolyubov, G. M. Kobel'kov, V. V. Kozlov, V. P. Maslov, E. I. Moiseev, N. N. Nefedov, N. A. Tikhonov, D. D. Sokoloff, A. G. Yagola, “К восьмидесятилетию Валентина Фёдоровича Бутузова”, Zh. Vychisl. Mat. Mat. Fiz., 60:2 (2020),  169–170  mathnet  elib
47. V. F. Butuzov, A. A. Bykov, A. L. Delitsyn, M. K. Kerimov, I. E. Mogilevskii, Yu. V. Mukhartova, N. N. Nefedov, A. G. Sveshnikov, D. D. Sokoloff, N. A. Tikhonov, N. E. Shapkina, A. G. Yagola, “On the 70th anniversary of birthday of Professor Aleksandr Nikolaevich Bogolyubov”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015),  1635–1636  mathnet  elib
48. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985),  295–307  mathnet

Presentations in Math-Net.Ru
1. Понижение размерности как способ исследования сложных структур
E. A. Illarionov, D. D. Sokoloff, M.A. Listopad
Principle Seminar of the Department of Probability Theory, Moscow State University
September 29, 2021 16:45   
2. Finite memory time and anisotropy effects for initial magnetic energy growth in the turbulent flow
Egor Illarionov, Dmitry Sokoloff
International Conference "Theory of Probability and Its Applications: P. L. Chebyshev – 200" (The 6th International Conference on Stochastic Methods)
May 21, 2021 12:30   
3. Ломоносовские чтения.
A. Yu. Veretennikov, A. A. Zamyatin, V. A. Malyshev, E. A. Illarionov, D. D. Sokoloff, A. E. Kondratenko, V. N. Sobolev
Principle Seminar of the Department of Probability Theory, Moscow State University
April 28, 2021 16:45
4. Jacobi fields on manifold with random curvature
O. D. Telesheva, D. D. Sokoloff
Principle Seminar of the Department of Probability Theory, Moscow State University
November 12, 2014 16:45
5. Dynamo in fluctuating ABC - flow
D. D. Sokoloff, D. N. Tomin
Principle Seminar of the Department of Probability Theory, Moscow State University
March 10, 2010 16:45
6. Многообразия со случайной кривизной
V. G. Lamburt, È. R. Rozendorn, D. D. Sokoloff, V. N. Tutubalin
Principle Seminar of the Department of Probability Theory, Moscow State University
December 1, 2004

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021